American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(91B70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] D. S. Silvestrov and R. Lundgren. Convergence of option rewards for multivariate price processes. Theor. Probability and Math. Statist. 85 (2012) 115-131.
Abstract, references, and article information   
View Article: PDF

[2] M. S. Pupashenko. Convergence of reward functionals in a reselling model for a European option. Theor. Probability and Math. Statist. 83 (2011) 135-148. MR 2768854.
Abstract, references, and article information   
View Article: PDF

[3] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. II. Theor. Probability and Math. Statist. 80 (2010) 153-172. MR 2541960.
Abstract, references, and article information   
View Article: PDF

[4] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. I. Theor. Probability and Math. Statist. 79 (2009) 153-170. MR 2494545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] George Stoica. Market completeness: A return to order. Proc. Amer. Math. Soc. 131 (2003) 285-290. MR 1929048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gheorghe Stoica. Sufficient Poisson jump diffusion market models revisited. Proc. Amer. Math. Soc. 130 (2002) 819-824. MR 1866037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1